RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2012, том 279, страницы 257–268 (Mi tm3421)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Application of classical invariant theory to biholomorphic classification of plane curve singularities, and associated binary forms

A. V. Isaev

Department of Mathematics, The Australian National University, Canberra, Australia

Аннотация: We use classical invariant theory to solve the biholomorphic equivalence problem for two families of plane curve singularities previously considered in the literature. Our calculations motivate an intriguing conjecture that proposes a method for extracting a complete set of invariants of homogeneous plane curve singularities from their moduli algebras.

Полный текст: PDF файл (218 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2012, 279, 245–256

Реферативные базы данных:

Тип публикации: Статья
УДК: 512.772
Поступило в октябре 2011 г.
Язык публикации: английский

Образец цитирования: A. V. Isaev, “Application of classical invariant theory to biholomorphic classification of plane curve singularities, and associated binary forms”, Аналитические и геометрические вопросы комплексного анализа, Сборник статей, Тр. МИАН, 279, МАИК «Наука/Интерпериодика», М., 2012, 257–268; Proc. Steklov Inst. Math., 279 (2012), 245–256

Цитирование в формате AMSBIB
\RBibitem{Isa12}
\by A.~V.~Isaev
\paper Application of classical invariant theory to biholomorphic classification of plane curve singularities, and associated binary forms
\inbook Аналитические и геометрические вопросы комплексного анализа
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2012
\vol 279
\pages 257--268
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3086769}
\elib{http://elibrary.ru/item.asp?id=18447461}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 279
\pages 245--256
\crossref{https://doi.org/10.1134/S0081543812080172}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314063000017}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3421
  • http://mi.mathnet.ru/rus/tm/v279/p257

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Isaev A., “Associated Forms: Current Progress and Open Problems”, J. Geom. Anal., 29:2 (2019), 1706–1743  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:60
    Полный текст:8
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019